Salofalk side effects

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

CanMan
Regular Member


Date Joined Jan 2008
Total Posts : 27
   Posted 1/4/2008 2:45 PM (GMT -6)   
I seem to be getting this really itchy rash spreading on my legs, arms, and stomach. Does anyone know of this to be a side effect of Salofalk? It didn't start to happen until after a couple months of being on it. I doubt it's from something else because i don't go out very much due to my colitis and I haven't been eating or doing anything different than I normally do. Anyone have this kind of reaction??
 
(This is my first post and the forum looks really good! Glad to be part of the community!)
 
Chris

Red_34
Forum Moderator


Date Joined Apr 2004
Total Posts : 23551
   Posted 1/4/2008 5:45 PM (GMT -6)   
Hi Chris, welcome to Healingwell :) So you haven't been on any other meds other then the Salofalk? Did you take anything OTC lately? If not, this yes I would say it's a possibility it could be your Salofalk. Have you tried any antihistamines yet such as Benedryl or Benedryl spray? Have you called your GI about this?


 @--->--SHERRY--<---@
Moderator for Allergies/Asthma and Co-moderator for UC
~Left sided Uc -'92 - Colazal (9 daily), 6mp (50-100mgs), Prilosec, Biotin, Forvia, Pro-Bio**Unable to tolerate Asacol, Rowasa or Canasa** ~Allergies - Allegra & Singulair
~Secondary Reynauds Syndrome - '04 - Norvasc~Fibromyalgia - '06~No meds
To help Healingwell - click here: DONATE
http://www.myspace.com/82595818
"The quality of my life depends on the quality of my thoughts."
 
 
 
 

 
 


Old Hat
Veteran Member


Date Joined Feb 2007
Total Posts : 5177
   Posted 1/4/2008 6:14 PM (GMT -6)   
I'd advise to try a topical cream to test whether you get real long-lasting relief. (Something like 1% hydrocortisone or Benadryl lotion.) If you are bothered at night & can't sleep for itching, definitely contact your gastro's office. I got an itching body rash once while on hydrocortisone for UC & it turned out to be a staph infection. Hopefully, this is not what you have; just don't let it go w/o consulting doc if it bothers you for more than a day or 2. / Old Hat (nearly 30 yrs with left-sided UC; currently on 3 Colazal daily for maintenance of remission.)
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, May 25, 2018 8:35 AM (GMT -6)
There are a total of 2,965,869 posts in 325,285 threads.
View Active Threads


Who's Online
This forum has 162988 registered members. Please welcome our newest member, neileb.
391 Guest(s), 12 Registered Member(s) are currently online.  Details
suzy-q, Gretchen1, schoolpsych, amafi, 142, NiceCupOfTea, sgirl11, Tristan1974, sierraDon, CatEye, motox, Jack & Diane